Stochastic Modeling and Applied Research of Technology



Configuration graph
Vertex degree
Limit theorems

How to Cite

Pavlov, Y. (2023). Asymptotics of the structure of conditional configuration graphs with bounded number of links. Stochastic Modeling and Applied Research of Technology, 3, 22-29.


A model of a configuration graph on N vertices is considered where the number of edges is at most n. The degrees of the vertices are independent random variables identically distributed to the power law that depends on a slowly varying function with remainder term. We obtained the limit distributions of the maximum vertex degree and the number of vertices with a given degree as N,n → ∞.
Creative Commons Attribution License Logo

This work is licensed under a Creative Commons Attribution 4.0 International License.